advertisement
Question
Posted by: Sideways | 2009-08-25

Concerned about GF

Hi Doc

My Girlfriend has recently started having her period very often and a heavy one at that. What could cause this? She is currently having her period almost every 1.5 weeks. She uses the contraceptive patch and did switch it last month so that she would avoid her period. What I mean is that when her period was meant to start it s a patch free week but she kept using it to avoid her period for that weekend. We' re not convinced this is the reason though for her sudden frequent and heavy periods. Any other reasons?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As this seems to have happened just after the patch episode, this is the likeliest cause. If it persists she should see her doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement